MAUDE Adverse Event Report: INTEGRA - PRINCETON DURAGEN 4X5 1 PACK CE; DURAL REPAIR

INTEGRA - PRINCETON DURAGEN 4X5 1 PACK CE; DURAL REPAIR
Catalog Number ID4501I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that after implantation of duragen 4x5 1 pack ce (id4501i), the patient became infected and reoperation was performed on (b)(6) 2025.Resin was used for cranioplasty, and the doctor is thinking about removing the resin.Patient¿s information: unknown.Current status: follow-up (infection has subsided).Primary disease: brain tumor.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11 duragen 4x5 1 pack ce (id4501i) was not returned and lot number information has not been provided; therefore, failure analysis is not possible, and device history record (dhr) cannot be reviewed.However, a medical assessment was performed to evaluate the possible relation between the reported event and product use as follows: contribution of other concomitant device(s) used in conjunction and the neurosurgical procedure itself and their possible relationship to the reported event cannot be ruled out.As per complaint, a patient of unknown age and gender had the duragen implanted on an unspecified date.The patient was reported to have a primary disease of a brain tumor.The patient was noted to have infection after procedure.Date of the incident was reported as (b)(6) 2025, reoperation was performed on (b)(6) 2025.Unknown ¿resin¿ was used for cranioplasty, and doctor was contemplating removing the ¿resin¿.There were no details provided regarding the reoperation.Patient¿s status upon follow up indicates the infection had subsided, no further information was provided by hospital, and the product will not be returned for evaluation.Therefore, the complaint report lacks any detailed patient information, timeline of events, including the timeframe of implant date to incident date, relevant patient medical history, laboratory and diagnostic test with results (including cultures, type of organism, ct scans, etc.), treatment/interventions, details surrounding the intra-operative procedure, surgical technique, specific concomitant devices (e.G.Surgical sealants) used, and post-operative care.There was no mention from the reporter of any sterility or packaging breach with the duragen at the time of the complaint report.Lot number(s) of the implanted duragen(s) was also not provided.Additional information has been requested, but to date, no further clinical information has been received from the customer.The instruction for use (ifu) for duragen® dural graft matrix states: ¿ duragen dural regeneration matrix is supplied sterile, nonpyrogenic, for single use, in double peel packages in a variety of sizes.¿ contents of the packages are guaranteed sterile and nonpyrogenic unless the package is opened or damaged.¿ rinse surgical gloves to remove any glove powder prior to handling duragen.¿ duragen should be used with caution in infection regions.¿ adverse events: possible complications can occur with any neurosurgical procedure and include cerebrospinal fluid leaks, infection delayed hemorrhage and adhesion formation.In clinical evaluations involving 1096 patients, postoperative wound infection rates for integra¿s dural regeneration matrix were reported at approximately the same rate as the control group.Based on the available information and the medical assessment provided there is insufficient information to suggest a causal relationship of the infection to the duragen.Therefore, the complaint is considered unconfirmed.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURAGEN 4X5 1 PACK CE
Common Device Name
DURAL REPAIR
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23849408
Report Number1121308-2025-00038
Device Sequence Number21290912
Product Code GXQ
UDI-Device Identifier10381780023616
UDI-Public10381780023616
Combination Product (Y/N)N
PMA/510(K) Number
K982180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberID4501I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown